Table of Contents
Journal of Stochastics
Volume 2014, Article ID 207285, 10 pages
http://dx.doi.org/10.1155/2014/207285
Research Article

Analysis of Impatient Customers in Queues with Bernoulli Schedule Working Vacations and Vacation Interruption

School of Computer Application, KIIT University, Bhubaneswar 751024, India

Received 9 July 2014; Accepted 7 September 2014; Published 21 September 2014

Academic Editor: Yurong Liu

Copyright © 2014 Veena Goswami. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. C. Ke, C. H. Wu, and Z. G. Zhang, “Recent developments in vacation queueing models: a short survey,” International Journal of Operations Research, vol. 7, no. 4, pp. 3–8, 2010. View at Google Scholar
  2. N. Tian and Z. G. Zhang, Vacation Queueing Models, Springer, 2006. View at MathSciNet
  3. D. Yue, Y. Zhang, and W. Yue, “Optimal performance analysis of an M/M/1/N queue system with balking, reneging and server vacation,” International Journal of Pure and Applied Mathematics, vol. 28, no. 1, pp. 101–115, 2006. View at Google Scholar · View at MathSciNet
  4. L. D. Servi and S. G. Finn, “M/M/1 queues with working vacations M/M/1/WV,” Performance Evaluation, vol. 50, no. 1, pp. 41–52, 2002. View at Publisher · View at Google Scholar · View at Scopus
  5. W. Y. Liu, X. L. Xu, and N. S. Tian, “Stochastic decompositions in the M/M/1 queue with working vacations,” Operations Research Letters, vol. 35, no. 5, pp. 595–600, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. Y. Baba, “The M/PH/1 queue with working vacations and vacation interruption,” Journal of Systems Science and Systems Engineering, vol. 19, no. 4, pp. 496–503, 2010. View at Publisher · View at Google Scholar · View at Scopus
  7. H. Chen, J. Li, and N. Tian, “The GI/M/I queue with phase-type working vacations and vacation interruption,” Journal of Applied Mathematics and Computing, vol. 30, no. 1-2, pp. 121–141, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. J. Li and N. Tian, “The M/M/1 queue with working vacations and vacation interruptions,” Journal of Systems Science and Systems Engineering, vol. 16, no. 1, pp. 121–127, 2007. View at Publisher · View at Google Scholar · View at Scopus
  9. M. Zhang and Z. Hou, “Performance analysis of M/G/1 queue with working vacations and vacation interruption,” Journal of Computational and Applied Mathematics, vol. 234, no. 10, pp. 2977–2985, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. H. Zhang and D. Shi, “The M/M/1 queue with Bernoulli-schedule-controlled vacation and vacation interruption,” International Journal of Information and Management Sciences, vol. 20, no. 4, pp. 579–587, 2009. View at Google Scholar · View at MathSciNet · View at Scopus
  11. U. Yechiali, “Queues with system disasters and impatient customers when system is down,” Queueing Systems: Theory and Applications, vol. 56, no. 3-4, pp. 195–202, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. E. Altman and U. Yechiali, “Analysis of customers' impatience in queues with server vacations,” Queueing Systems: Theory and Applications, vol. 52, no. 4, pp. 261–279, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. N. Perel and U. Yechiali, “Queues with slow servers and impatient customers,” European Journal of Operational Research, vol. 201, no. 1, pp. 247–258, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. S. Bocquet, “Queueing theory with reneging,” Tech. Rep. DSTO-TR-1772, Defence Science and Technology Organisation, Defence Systems Analysis Division, Edinburgh, Australia, 2005. View at Google Scholar
  15. P. V. Laxmi, V. Goswami, and K. Jyothsna, “Analysis of finite buffer Markovian queue with balking, reneging and working vacations,” International Journal of Strategic Decision Sciences, vol. 4, no. 1, pp. 1–24, 2013. View at Google Scholar
  16. D. Yue, W. Yue, and G. Xu, “Analysis of customers' impatience in an M/M/1 queue with working vacations,” Journal of Industrial and Management Optimization, vol. 8, no. 4, pp. 895–908, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. N. Selvaraju and C. Goswami, “Impatient customers in an M/M/1 queue with single and multiple working vacations,” Computers & Industrial Engineering, vol. 65, no. 2, pp. 207–215, 2013. View at Google Scholar
  18. J. Keilson and L. D. Servi, “A distributional form of Little's law,” Operations Research Letters, vol. 7, no. 5, pp. 223–227, 1988. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus